# SDR ASAA2017050120593

- Difficulty date: May 1, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 11,296 hours, 3,808 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 676000141
- Part serial: 676000142480
- Condition: Failed
- Location: Ac Bay
- Part time: 11,326 hours, 3,821 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATES ON MASTER CAUTION RECALL. RIGHT PACK LIGHT TURNS OFF WITH MASTER CAUTION RESET. GROUNDED - YES. WHILE ON MEL, CLIMBING THROUGH FL280 RIGHT PACK LIGHT ILLUMINATED. RESET SEVERAL TIMES - LIGHT RE-ILLUMINATED. CONTINUED SINGLE PACK. QRH. REPLACED THE RT RAM AIR INLET ACTUATOR PER AMM 21-51-21-400-801. RAM AIR ACTUATOR TEST IS GOOD.
